"Hungover" Feeling Side Effect on Duromine

sim

New Member
Standard Member
May 23, 2011
1
0
0
Hi all, im new to this sit, thought i would sign up and chat to people also on duromine.
i just started Duromine 30mg 3 days ago and am getting some really bad nausia and kind of a "hung over" feeling all day.
also i my sleep pattern has been messed up. i have no problem falling asleep but wake up every hour or so?
did anyone else have these side affects in the first week?
does it get better after taking them for a while?
 

ann

New Member
Standard Member
Apr 4, 2011
22
3
0
Australia
Hi sim

While on Duromine 30mg I did not experience any side effects . I don't know why you feel like having "hangover". Maybe you don't follow the strict instruction how to take this tablet, like I did. It is very important that you drink 4 glassess of water during a day - it's a must, that's what my Doc said! It would be ideal, if you are able to drink between 1 - 1.5L water daily .You need to take the tablet as early in the morning as possible and don't forget to take it with a glass of water. Eat your meals, don't skip any because you are not hungry anymore. Set some kind of reminder to eat but eat in small portions. Eat healthy, set yourself some kind of diet - I am on high protein diet (recommended by my Doc). As an exercise the best is walking (not runing) minimum 5 times a week for 30 minutes (recommended by my Doc as well). Maybe it is hard to believe but you don't need any other exercise when trying to loose weight .
Did you follow any of this while taking your tablet?
 

missmolly

New Member
Standard Member
May 21, 2011
6
0
0
Queensland, Australia
Hi Sim,

I am on day 4 now and i know how you feel! I don't feel hungover or nauseous as such, today i feel a little bit 'woozy' as though i'm a bit floaty.......might be down to no sleep tho. I am exhausted tonight, i know i'll sleep and feel good tomorrow! I'm on 40mg and i'm finding it very difficult to eat anything. That's my problem, i starve all day then the choc, cakes and icecream comes out at night! I also do shiftwork so sometimes i'm having my dinner at 11pm or after a night shift!! Must get into a routine............

Good luck and perservere if you can, if you're worried pop back to your GP for advice, x
 

byronsmummy27

New Member
Standard Member
May 23, 2011
0
0
0
hey sim! iam also on my 3rd day of the 30mg's, the first day i had a really hungover feeling about 4 hours after i had the tablet. it felt like i was 'coming down' after a big night out lol (memories of younger days) but the last two days have been fine.. except for my strange craving for tea.. iam a little oppisite to you that its hard for me to fall asleep but once iam out.. thats it iam gone haha
hope to hear of your journey soon